# SDR CALA2025111711272

- Difficulty date: November 9, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,480 hours, 21,597 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 311N503310
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE OTBD SIDE, FWD LOWER FLANGE OF MID BULKHEAD FITTING OF THE NR 2 STRUT ASSY AT PPS 174.30.  THE CRACK EXTENDS FROM THE FWD EDGE OF FLANGE TO THE FWD FASTENER HOLE THROUGH ENTIRE MATERIAL THICKNESS.
